RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 5  


On semi-unimodal maps of the plane and the structure of their sets of non-wandering points
V. A. Dobrynskii
3
On a weak (algebraic) extremum principle for a second-order parabolic system
L. A. Kamynin, B. N. Khimchenko
35
Finite presentability of the commutator subgroup of the fundamental group of the complement of a plane curve
Vik. S. Kulikov
63
Some properties of the deficiency indices of symmetric singular elliptic second-order operators in $L^2(\mathbb R^m)$
Yu. B. Orochko
71
The generalized joint spectral radius. A geometric approach
V. Yu. Protasov
99
Boundary-value problems for general elliptic systems in the plane
M. M. Sirazhudinov
137
On the global solubility of the Monge–Ampere hyperbolic equations
D. V. Tunitsky
177
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019